Higher moments for random multiplicative measures

Research output: Contribution to journalArticlepeer-review

2 Downloads (Pure)

Abstract

We obtain a condition for the Lq-convergence of martingales generated by random multiplicative cascade measures for q>1 without any self-similarity requirements on the cascades.

Original languageEnglish
Pages (from-to)229-247
Number of pages19
JournalJournal of Fractal Geometry
Volume2
Issue number3
DOIs
Publication statusPublished - Aug 2015

Keywords

  • Multiplicative measures
  • Cascades
  • Moments
  • Random fractals

Fingerprint

Dive into the research topics of 'Higher moments for random multiplicative measures'. Together they form a unique fingerprint.

Cite this